# SDR UPS07850920

- Difficulty date: September 22, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fs 280 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SUPPORT ANGLES CORRODED ON BOTH SIDES OF NR 7 MCD LATCH SPOOL FITTING.  REMOVED, FABRICATED, AND INSTALLED REPAIR SUPPORT ANGLES ON NR 7 MCD LATCH SPOOL FITTING IAW DWG 4773295, AND SRM 51-3-2.
